Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 12, NWS Norman, OK

April 29, 20164 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 29, 2016, 4:40 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2016, 4:40 PM CDT (21:40 UTC)
Expired
Apr 29, 2016, 7:45 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Caddo County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 5:18 PM CDTFLASH FLOODGoldsby, OKFLOODING RESULTED IN A CLOSURE ALONG INTERSTATE 35. REPORTED BY OHP.
Apr 29, 6:55 PM CDTFLASH FLOOD3 Ne Cole, OKCLOSURES ALONG STATE HIGHWAY 74 AND 74B DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-903 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WGUS54 KOUN 292140
FFWOUN
OKC015-027-051-087-300045-
/O.NEW.KOUN.FF.W.0012.160429T2140Z-160430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  CENTRAL GRADY COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 745 PM CDT
    
* AT 438 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN NEAR CHICKASHA...WHERE UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHEASTERN NORMAN...CHICKASHA...BLANCHARD...PURCELL...NOBLE...
  SLAUGHTERVILLE...LEXINGTON...GOLDSBY...DIBBLE...WAYNE...WASHINGTON...
  COLE...ALEX...VERDEN...CEMENT...AMBER...NORGE...BRADLEY...ETOWAH AND
  ROSEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3520 9717 3486 9714 3486 9815 3500 9826
      3515 9811

$$
2 follow-up statements
048 
WGUS74 KOUN 292237
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT FRI APR 29 2016

OKC015-027-051-087-300045-
/O.CON.KOUN.FF.W.0012.000000T0000Z-160430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-CADDO OK-GRADY OK-CLEVELAND OK-
537 PM CDT FRI APR 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
MCCLAIN...SOUTHEASTERN CADDO...CENTRAL GRADY AND SOUTHEASTERN
CLEVELAND COUNTIES...

AT 518 PM CDT...LAW ENFORCEMENT REPORTED FLASH FLOODING. FLOODING
HAS FORCED A CLOSURE ALONG INTERSTATE 35 NEAR GOLDSBY. BETWEEN TO
TWO AND THREE INCHES OF RAIN FALL FROM ROUGHTLY CHICKASHA TO
BLANCHARD. RUNOFF WILL CONTINUE TO RESULT IN FLASH FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHICKASHA...PURCELL...NOBLE...SLAUGHTERVILLE...BLANCHARD...LEXINGTON...
GOLDSBY...NINNEKAH...WAYNE...VERDEN...ALEX...CEMENT...WASHINGTON...AMBER...
COLE...DIBBLE...BRADLEY...ETOWAH...NORGE...ROSEDALE...CRINER...AGAWAM...
MIDDLEBERG...TABLER...PAYNE AND LAVERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3520 9717 3486 9714 3486 9815 3500 9826
      3515 9811

$$
748 
WGUS74 KOUN 300000
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT FRI APR 29 2016

OKC015-027-051-087-300045-
/O.CON.KOUN.FF.W.0012.000000T0000Z-160430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-CADDO OK-GRADY OK-CLEVELAND OK-
700 PM CDT FRI APR 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
MCCLAIN...SOUTHEASTERN CADDO...CENTRAL GRADY AND SOUTHEASTERN
CLEVELAND COUNTIES...

AT 658 PM CDT...LAW ENFORCEMENT REPORTED THAT STATE HIGHWAY 74B AND
STATE HIGHWAY 74 BETWEEN COLE AND GOLDSBY WERE CLOSED DUE FLASH
FLOODING. 

ALTHOUGH HEAVY RAINFALL ACROSS THE WARNED AREA HAS ENDED...RUNOFF
WILL CONTINUE TO RESULT IN FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3520 9717 3486 9714 3486 9815 3500 9826
      3515 9811

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 3:35 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 29, 3:35 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CDT FRI APR 29 2016

.DISCUSSION...
STRONG/SEVERE STORMS WILL STILL BE POSSIBLE AT THE BEGINNING OF
THIS FORECAST CYCLE...7 PM CDT. HOWEVER...WITHIN A FEW HOURS...THE
EVENT SHOULD BEGIN TO DIMINISH QUICKLY. ONLY THE FAR SOUTHEAST
PART OF OUR FORECAST AREA WILL STILL HAVE A CHANCE OF RAIN BY
EARLY SATURDAY.

AFTER A DRY SATURDAY AND SATURDAY NIGHT...RAIN CHANCES WILL
REENTER OUR FORECAST AREA IN THE WEST ON SUNDAY. THIS EPISODE OF
SHOWERS AND THUNDERSTORMS IS UNLIKELY TO INVOLVE SEVERE
STORMS...AS THE SURFACE FRONT AND LOW-LEVEL MOISTURE WILL BE WELL
SOUTH OF US.

A CHANCE OF RAIN WILL PERSIST THROUGH MONDAY NIGHT...THEN DRY
WEATHER IS EXPECTED FOR THE REMAINDER OF THE FORECAST PERIOD.

TEMPERATURES WILL BE ABOUT 10 DEGREES BELOW THE SEASONAL AVERAGE
THIS WEEKEND...THEN WARM BACK ABOVE AVERAGE BY THE END OF NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  51  71  47  68 /  50   0   0   0
HOBART OK         45  70  45  68 /  20   0   0  10
WICHITA FALLS TX  52  74  50  72 /  20   0   0   0
GAGE OK           40  66  40  61 /  20   0  10  30
PONCA CITY OK     49  70  45  68 /  80  10   0   0
DURANT OK         62  77  54  75 /  70  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

68/23
Hazardous weather outlook, Apr 29, 12:02 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1202 PM CDT FRI APR 29 2016

OKZ004>048-050>052-TXZ083>090-301715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1202 PM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA COVERS LOCATIONS EAST AND SOUTH OF A LINE
FROM WICHITA FALLS TEXAS...TO ALTUS...TO LAWTON...TO PAULS VALLEY TO
ADA. THIS ENHANCED RISK AREA IS SURROUNDED BY SLIGHT AND MARGINAL
RISKS.

TIMING...
MAINLY 2 PM THIS AFTERNOON THROUGH MIDNIGHT TONIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS WILL BE THE MAIN HAZARD...
WITH DAMAGING WINDS UP TO 75 MPH AND TORNADOES ALSO POSSIBLE

DISCUSSION...
BEFORE 2 PM THIS AFTERNOON...ISOLATED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR ACROSS WESTERN AND NORTHERN OKLAHOMA.
THESE STORMS ARE EXPECTED TO BE ELEVATED IN NATURE...WHICH WILL
BRING LOCALLY HEAVY RAINFALL AS WELL AS SOME HAIL UP TO THE SIZE
OF HALF-DOLLARS.

AROUND 2 PM THIS AFTERNOON...NEW STORM DEVELOPMENT IS EXPECTED
OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS AHEAD OF A
DRYLINE AND NEAR A WARM FRONT. THESE STORMS WILL LIKELY BEGIN AS
SUPERCELL STORMS WITH VERY LARGE HAIL AS THE MAIN IMPACT. STORMS
THAT ARE ORIENTED CLOSE TO THE WARM FRONT WILL ALSO HAVE A HIGHER
CHANCE OF PRODUCING TORNADOES LATE THIS AFTERNOON AND EVENING.
STORMS MAY ORGANIZE INTO LINES OR CLUSTERS AS THEY MOVE EAST LATE
THIS AFTERNOON AND THIS EVENING AND AFFECT LOCATIONS MAINLY ACROSS
SOUTHERN AND CENTRAL OKLAHOMA. THE THREAT FOR SEVERE WEATHER IS
EXPECTED TO END BY MIDNIGHT TONIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.HEAVY RAINFALL...
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING SOME HEAVY RAINFALL
TO PARTS OKLAHOMA THROUGH TONIGHT. LOCALIZED FLOODING IS POSSIBLE
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THUNDERSTORMS MAY LINGER OVER FAR SOUTHEAST OKLAHOMA EARLY
SATURDAY MORNING BUT SEVERE STORMS ARE UNLIKELY.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY OCCUR LATE SUNDAY
INTO MONDAY. SEVERE POTENTIAL SUNDAY AND MONDAY REMAINS LOW.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, Apr 29, 3:08 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
308 PM CDT FRI APR 29 2016

OKZ008-013-020-292045-
NOBLE OK-PAYNE OK-KAY OK-
308 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NOBLE...NORTHEASTERN
PAYNE AND KAY COUNTIES UNTIL 345 PM CDT...

AT 307 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES WEST OF CHILOCCO TO 3 MILES WEST OF MORRISON...MOVING
NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3684 9675 3678 9675 3677 9682 3674 9683
      3675 9689 3668 9693 3668 9706 3659 9706
      3660 9691 3658 9689 3651 9703 3633 9703
      3633 9692 3625 9692 3624 9682 3616 9682
      3615 9662 3616 9722 3699 9740 3700 9682
TIME...MOT...LOC 2007Z 212DEG 46KT 3695 9719 3630 9707
Local storm report, Apr 29, 3:23 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             MEERS                   34.78N 98.58W
04/29/2016  E2.50 INCH       COMANCHE           OK   PUBLIC

&&

DW
Local storm report, Apr 29, 3:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             4 S APACHE              34.84N 98.36W
04/29/2016  E1.75 INCH       COMANCHE           OK   EMERGENCY MNGR

0334 PM     HAIL             1 W LAWTON              34.60N 98.44W
04/29/2016  E2.00 INCH       COMANCHE           OK   TRAINED SPOTTER

            HWY 62

0338 PM     HAIL             LAWTON                  34.60N 98.42W
04/29/2016  E1.75 INCH       COMANCHE           OK   PUBLIC

&&

DW
Local storm report, Apr 29, 3:45 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
345 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             3 W MEDICINE PARK       34.73N 98.56W
04/29/2016  E1.00 INCH       COMANCHE           OK   AMATEUR RADIO

&&

DW
Local storm report, Apr 29, 3:54 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
354 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             FORT SILL               34.66N 98.41W
04/29/2016  M1.75 INCH       COMANCHE           OK   AWOS

0350 PM     HAIL             CYRIL                   34.90N 98.20W
04/29/2016  E1.75 INCH       CADDO              OK   AMATEUR RADIO

&&

DW
Local storm report, Apr 29, 3:58 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             LAWTON                  34.60N 98.42W
04/29/2016  E1.50 INCH       COMANCHE           OK   BROADCAST MEDIA

            LAWTON AIRPORT REPORT VIA KSWO

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
Apr 28, 10:29 PM CDTSpecial Weather StatementOUNRoger Mills31 min
Apr 29, 12:58 AM CDTSpecial Weather StatementOUNMurray32 min
Apr 29, 1:27 AM CDTSpecial Weather StatementOUNGarvin33 min
Apr 29, 1:42 AM CDTSpecial Weather StatementOUNPottawatomie33 min
Apr 29, 1:46 AM CDTSpecial Weather StatementOUNStephens29 min
Apr 29, 1:58 AM CDTSpecial Weather StatementOUNPontotoc32 min
Apr 29, 2:07 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens41 min
Apr 29, 2:09 AM CDTSpecial Weather StatementOUNMarshall36 min
Apr 29, 2:21 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole39 min
Apr 29, 2:39 AM CDTSpecial Weather StatementOUNLove36 min
Apr 29, 3:03 AM CDTSpecial Weather StatementOUNJohnston, Marshall27 min
Apr 29, 3:08 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall37 min
Apr 29, 3:11 AM CDTSpecial Weather StatementOUNHughes, Seminole34 min
Apr 29, 3:20 AM CDTSevere Thunderstorm WarningOUNHughes40 min
Apr 29, 3:24 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Marshall, Pontotoc, Seminole4 hr
Apr 29, 3:24 AM CDTSpecial Weather StatementOUNAtoka36 min
Apr 29, 3:29 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal21 min
Apr 29, 3:48 AM CDTSpecial Weather StatementOUNHarper42 min
Apr 29, 4:18 AM CDTSpecial Weather StatementOUNCoal27 min
Apr 29, 4:52 AM CDTSpecial Weather StatementOUNAtoka23 min
Apr 29, 8:01 AM CDTSpecial Weather StatementOUNBeckham29 min
Apr 29, 8:46 AM CDTSpecial Weather StatementOUNCuster44 min
Apr 29, 9:31 AM CDTSpecial Weather StatementOUNBlaine44 min
Apr 29, 9:35 AM CDTSpecial Weather StatementOUNHarper55 min
Apr 29, 10:17 AM CDTSpecial Weather StatementOUNMajor43 min
Apr 29, 10:19 AM CDTSpecial Weather StatementOUNDewey41 min
Apr 29, 10:49 AM CDTSpecial Weather StatementOUNMajor41 min
Apr 29, 11:02 AM CDTSpecial Weather StatementOUNGrant43 min
Apr 29, 11:04 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods41 min
Apr 29, 11:38 AM CDTSpecial Weather StatementOUNWashita52 min
Apr 29, 11:45 AM CDTSpecial Weather StatementOUNMajor45 min
Apr 29, 12:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant45 min
Apr 29, 12:22 PM CDTSpecial Weather StatementOUNGarfield53 min
Apr 29, 12:33 PM CDTSpecial Weather StatementOUNGarfield27 min
Apr 29, 12:36 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble39 min
Apr 29, 12:55 PM CDTSevere Thunderstorm WarningOUNGrant, Kay50 min
Apr 29, 1:11 PM CDTSpecial Weather StatementOUNGarfield49 min
Apr 29, 1:14 PM CDTSpecial Weather StatementOUNJackson46 min
Apr 29, 1:34 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman56 min
Apr 29, 1:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
Apr 29, 1:46 PM CDTSpecial Weather StatementOUNKiowa44 min
Apr 29, 2:15 PM CDTSevere Thunderstorm WarningOUNKay15 min
Apr 29, 2:20 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman55 min
Apr 29, 2:29 PM CDTSpecial Weather StatementOUNLogan, Payne46 min
Apr 29, 2:31 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman44 min
Apr 29, 2:54 PM CDTSpecial Weather StatementOUNKay36 min
Apr 29, 3:04 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche56 min
Apr 29, 3:08 PM CDTSpecial Weather StatementOUNKay, Noble37 min
Apr 29, 3:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche63 min
Apr 29, 3:20 PM CDTTornado WarningOUNCaddo, Comanche, Grady40 min
Apr 29, 3:51 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa, Tillman3 hr
Apr 29, 3:56 PM CDTTornado WarningOUNCaddo, Comanche, Grady49 min
Apr 29, 4:05 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens40 min
Apr 29, 4:09 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, Stephens51 min
Apr 29, 4:27 PM CDTSevere Thunderstorm WarningOUNBryan48 min
Apr 29, 4:29 PM CDTTornado WarningOUNCleveland, Grady, McClain46 min
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, McClain, Stephens47 min
Apr 29, 5:04 PM CDTSpecial Weather StatementOUNMcClain41 min
Apr 29, 5:08 PM CDTAreal Flood AdvisoryOUNCleveland, McClain3 hr
Apr 29, 5:09 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma, Pottawatomie51 min
Apr 29, 5:31 PM CDTFlash Flood WarningOUNBryan3 hr
Apr 29, 5:39 PM CDTSpecial Weather StatementOUNGarvin, Pontotoc66 min
Apr 29, 5:45 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc45 min
Apr 29, 5:48 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Marshall, Murray57 min
Apr 29, 5:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole56 min
Apr 29, 5:55 PM CDTSpecial Weather StatementOUNJohnston50 min
Apr 29, 6:00 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, McClain, Pottawatomie, Stephens2 hr
Apr 29, 6:05 PM CDTSpecial Weather StatementOUNAtoka, Bryan55 min
Apr 29, 6:30 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc, Pottawatomie, Seminole45 min
Apr 29, 6:41 PM CDTSpecial Weather StatementOUNCarter49 min
Apr 29, 6:49 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole41 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.